Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the kernel function for the intersection of two simply connected domains


Author: Ted J. Suffridge
Journal: Proc. Amer. Math. Soc. 22 (1969), 37-41
MSC: Primary 30.86
DOI: https://doi.org/10.1090/S0002-9939-1969-0245815-0
MathSciNet review: 0245815
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, The kernel function and conformal mapping, Math. Surveys No. 5, Amer. Math. Soc., Providence, R. I., 1950. MR 0038439 (12:402a)
  • [2] O. Farrell, On approximation to analytic functions by polynomials, Bull. Amer. Math. Soc. 40 (1934), 908-914. MR 1562998
  • [3] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [4] M. Schiffer and D. C. Spencer, Functionals of finite Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1954, pp. 262-272. MR 0065652 (16:461g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.86

Retrieve articles in all journals with MSC: 30.86


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245815-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society